# SDR DLM90080732

- Difficulty date: May 14, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N913DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53393
- Aircraft time: 32,522 hours, 17,288 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 5930492501
- Part serial: 2276
- Condition: Dented
- Location: Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING I/B FIXED VANE LOWER SURFACE HAS SEVERAL SMALL DINGS.  REPAIRED DENT DAMAGE TO LOWER SURFACE OF LT WING I/B FIXED VANE, IAW MD90 SRM 57-20-05D, PARA 14, FIG 21.
